# SDR USAA020332

- Difficulty date: August 19, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 42,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAMS CORRODED, 4 AREAS, 7 CRACKS .25 INCHES, STATION 727-727A STRINGER 27L AND 27R.  CORROSION REMOVED MECHANICALLY, SHIMS AND DOUBLER INSTALLED PER EA 74578.  (M)
